# SDR CALA2019011300071

- Difficulty date: January 10, 2019
- Submitted: January 13, 2019
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 65,135 hours, 23,253 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LOUD AIR NOISE COMING FROM DOOR 1L LOOKED LIKE LOW ER HINGE COVER WAS OUT TALKED TO INBOUND CREW, FOUND THAT DOOR 1L AT LOWER HINGE COVER OF LOWER GUIDE ARM STUCK ON INSIDE OF DOOR BUSTLE AREA. RELIEVED  STUCK AREA OF HINGE SEAL BRAKET AREA AND SEAL AREA SEALED NORMALLY. PRESSURIZED AIRCRAFT, WITH NO LEAKAGE OR DIFFERENTIAL PRESSURE. CHANGES NOTED, ALL NORMAL.
